# SDR SWIA2020070151282

- Difficulty date: June 8, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 14,825 hours, 8,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK HAS CORROSION ON FLOOR FLANGE BETWEEN FR 84-85, RBL 9.5" (100% LOSS).  (C-CHECK) RO 6/29/2020 REPAIRED RH SEAT TRACK FR83-85 REF SRM AND ETD.  SEE CONTINUATION CARD FOR DETAILS.
